# SDR YENA2021021900126

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 21,652 hours, 6,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Binding
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, PERFORMED SLIDE DEPLOYMENT CONTROLLED DUE TO CAN NOT BE INSERTED SAFETY PIN ON VALVE REGULATOR OF LSIDE ASSEMBLY ON PASSENGER DOOR 831 ; REF; ARM W/O 2021-13/1 N/R 2021-60704 PERFORMED OPS TEST OF ESCAPE SLIDE RAFT DEPLOYMENT AT DOOR 831 IAW AMM 25-62-00-710-001-A TEST IS OK. REMOVED AND REPLAED ESCAPE SLIDE IAW AMM 25-62-44-400-007-A AND AMM 33-51-00-710-001-A TEST IS OK
